Publications by the researcher in collaboration with María Teresa Rivas Rodríguez (6)

2019

  1. Regions of attraction, limits and end points of an exterior discrete semi-flow

    Homology, Homotopy and Applications, Vol. 21, Núm. 2, pp. 83-106

2015

  1. Graphical representations for the homogeneous bivariate Newton's method

    Applied Mathematics and Computation, Vol. 269, pp. 988-1006

2014

  1. A completion construction for continuous dynamical systems

    Topological Methods in Nonlinear Analysis, Vol. 44, Núm. 2, pp. 497-526

2013

  1. Limit and end functors of dynamical systems via exterior spaces

    Bulletin of the Belgian Mathematical Society - Simon Stevin, Vol. 20, Núm. 5, pp. 937-959